# SDR ASAA2016081717742

- Difficulty date: August 17, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 34,376 hours, 10,246 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT  SINGLE FMC OPERATION MESSAGE ON FMC'S ON THE GROUND AFTER LANDING.   WHEN MESSAGE APPEARS, F/O ND DISPLAYS VTK FLAG. ACFT GROUNDED.  IAW AMM 34-61-00, FOUND TO BE NUISANCE ERROR. OK FOR CONTINUED SERVICE.
